# SDR USAA2013021100032

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 29,236 hours, 12,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTS ROW 9 LT & RT EMERGENCY LIGHT COVERS MISSING.  MAINTENANCE RE-SECURED ROW 9 LT AND RT EMERGENCY LIGHT COVERS.  OPS NORMAL.
